# SDR AU010072

- Difficulty date: February 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061963
- Condition: Faulty
- Location: Fuel Control
- Part time: 487 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE FUEL METERING UNIT (FMU) AND ELECTRONIC ENGINE CONTROLLER (EEC) FAULTY.
